# SDR AWXA200601607

- Difficulty date: September 2, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 20,073 hours, 7,757 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472189204
- Condition: Corroded
- Location: Cabin
- Part time: 20,073 hours, 7,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - BC4 CHECK, NR 5938696.  CORROSION ON MAIN CABIN FLOORBEAM, -Y1292, FR 68+1 INCH.  REPLACED FLOORBEAM -Y1292, FR 67+18 INCH TO FR 69+1 IAW SRM A320 51-72-11 PAG 1 AND 51-42-11 PAG 6.
